• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Anxiety

E

Elamor

Member
Joined
Aug 1, 2017
Messages
9
I have suffered anxiety in the past last time was about 5 years ago. I've had it this time for 4 months on and off. The last 2 weeks have been horrendous and thankfully I have been off work for a weeks holiday but can't see me making it next week either. Not too sure what has escalated it. I am on 40mg citalopram now and dr just gave me buspirone. I get to sleep ok after doing relaxing cds but wake up sweating and feel truly awful. Don't feel any relief from anxiety until about 3pm. I'm feeling weepy too. Any advice? Feel dr does not really listen.
 
blacksmoke

blacksmoke

Well-known member
Joined
Dec 26, 2015
Messages
9,385
Location
basketville
are you menopausal sometimes its very difficult to get a clear diagnosis and blood tests are not that brill an indicator. or it could be the side effect of the meds as that is one of the things it can cause extreme sweating. as can ongoing severe stress/anxiety.

the only other thing is to eat more fruit and veg and drink more water. reduce the convenience/ready meals . dunno that this is very useful....
 
E

Elamor

Member
Joined
Aug 1, 2017
Messages
9
Hi blacksmoke I'm 47 so it could be menopausal but not really had any other signs. I was not sweating before this all started and had to increase citalopram. I previously was on 20mg and was fine. I have no appetite with the anxiety which does not help but eating what I can. I don't drink a lot of fluid so will start on the water tomorrow. I just want to feel I can cope again with life. I feel a total failure. Thanks for your help.
 
E

Elamor

Member
Joined
Aug 1, 2017
Messages
9
Hi honey flower not sure as I'm 47 and no real signs yet. I have tried CBT for weeks recently but still feel awful in the morning and just lay on couch doing relaxation techniques and breathing!
 
ScaredCat

ScaredCat

Well-known member
Joined
Dec 21, 2012
Messages
8,322
Location
Another planet
Hi and:welcome: to the forum. Just wondering how long you have been on 40mg for. If is very recent increase that could be cause for increased anxiety as meds can initially cause increase before they start working properly
 
E

Elamor

Member
Joined
Aug 1, 2017
Messages
9
Hi scaredcat I've been on 40 mg for over 3 months now. I just seem to escalate everything in my mind and worry constantly apart from the evenings when I start to feel better.
 
ScaredCat

ScaredCat

Well-known member
Joined
Dec 21, 2012
Messages
8,322
Location
Another planet
I understand this. I am like that too. Has anything happened that you think could have triggered the anxiety again.? I do agree with the idea of menopause/perimenopause, that can contribute to sweating and weepiness. I think you maybe do need to go back to Dr again and ask for further investigation. It may be that your current meds need to be reviewed. You mention cbt. Is that with a therapist or by self. Having someone to talk to about how you feel can help. Is good you do relaxation. Don't know if you do mindfulness, I find that helps me a bit. Really hope you do start to feel a bit better soon
 
B

Boring

Well-known member
Joined
Jun 29, 2017
Messages
1,885
Location
Bronx, New York
welcome to mentalhealthforum. sit back on our couch, sip some cold root beer, and enjoy the posts, my man
 
Top